Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Remedy To Increase Ejaculation Fraction After Bypass Surgery

My uncle has just had his 2nd triple bypass and on his 2nd day of recovery he went into cardiac arrest twice! the firs time he lost o2 for 10 mins, they have him resting now for 24 hours. He is stable at this time but his echo showed changes with an ef of 50% to an ef of 25%. I was wondering what were the chances of his ef increasing and how could we make that happen?
Mon, 18 Feb 2019
Report Abuse
Cardiologist 's  Response
Hello,

After going through your medical query I understand your concern and I would like to tell you that chances of increasing EF is less and life expectancy won't be good. Be careful with all his meds and pro n cons with Low EF.

Kindly have a word with your treating Cardiologist and cardiothoracic surgeon for better in view.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhanu Partap, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cardiac arrest


Loading Online Doctors....
Suggest Remedy To Increase Ejaculation Fraction After Bypass Surgery

Hello, After going through your medical query I understand your concern and I would like to tell you that chances of increasing EF is less and life expectancy won t be good. Be careful with all his meds and pro n cons with Low EF. Kindly have a word with your treating Cardiologist and cardiothoracic surgeon for better in view. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhanu Partap, Cardiologist